Anxiety

I had to go in for a brain MRI this morning, because the trembling is getting so bad in my legs, etc. It’s probably not anything like that, but we did the MRI just in case. The sad thing is it’s actually probably caused by one of my medications, which saddens me. It’s an atypical anti-psychotic called Abilify that is crazy expensive and really helps me with anxiety and depressive thoughts. I’ve said this before, but it’s really weird how a pill can change the way you think. At any rate, the doctor is recommending that I decrease or eliminate my dosage of Abilify to stop the tremors, but to be honest, I’m afraid to. My depression is barely under control as it is, I’m afraid to take away any of my medications. But who knows? Maybe the negative side effects are more than I thought and it will really help to lessen my dose. I’ll have to talk to my psychiatrist and see. In the meantime, I’m rather interested in seeing the scan of my brain. coooooooooool!

Along the same lines, school starts in a month and I’m scared. I only have 1 class that I’ve gotten into so far, but I’m even afraid of that because I’m just so lazy lately! We shall see……

Leave a Reply

%d bloggers like this: